People turn to the abuse of various harmful substances for a number of different reasons. For some, it’s due to using alcohol and drugs to socialize, which is why alcohol is often called a social lubricant. Similarly, many individuals will begin abusing a substance if their peers have been experimenting with the recreational use of alcohol or drugs. There have also been studies that showed many addicts were exposed to substance abuse at impressionable ages, likely due to their having loved ones who were dependent on dangerous substances. It’s also not uncommon for individuals to merely be curious about alcohol or drugs and take it upon themselves to begin experimenting on their own volition. However, one of the most common reasons why a person begins using chemical substances regularly is as a form of self-medication for physical or psychological distress. The word “medication” implies a substance that’s being used to alleviate an individual’s symptoms of a physical, mental, or emotional nature. buy viagra at walgreens I've seen Lillian Axe a few times.....80's Hair Rock...gotta love it. You definitely want to switch over to Valium and it'll be much smoother for you. Definitely show it to the doctor and show him the conversion tables. Valium stays in your bloodstream longer and the tapering isn't as bad. If not, then you need to tell him and ask for his help tapering down. You might want to consult an addictionologist on this one if your doctor turns out to be stupid and uncooperative with your valium taper plan. It will be easier and you'll have better success with the tapering thing if you convert to Valium. This week on Tuesday I started taking 3 mgs, because I would run out before my prescription could be refilled. Could cutting down that much cause all of these symptoms. Xanax cutting is very difficult and many simply cannot taper the stuff. You need to get your doctor to convert you to VALIUM as it stays in your bloodstream longer and is easier to taper. Howard and Jennita on this forum can also help you. My B/P was good 122/71, but it su**s feeling like this. You don't want to run out of benzos(especially Xanax because of the quick half-life). Please educate your doctors because most doctors don't know jack about benzodiazepines(or any drugs for that matter). Today I woke up early & my stomach was bothering me, I felt really anxious & I have felt out of it all day. With a name like that you have to be from New Orleans or Louisiana. For some reason the link doesn't appear on this forum but search Google: type "ashton manual" in Google and the manual should be the first link Just ******** the manual but stay away from that benzo forum..many crazies in there who'll scare the crap outta ya. Ask your doctor to look into giving you the Catapress blood pressure patch while you try to kick the benzos. I kicked benzos in about 3 days and had no problems but many people have long term negative effects from kicking benzos. Woke up 1 hour earlier than normal & my stomach was gurgling & felt like junk & I feel kind of out of it today. Believe me when I tell you that benzos are very, very dangerous when you stop taking them too quickly. I don't want to spook you but you can sieze and die. I feel like utter junk today & I just want to know if it is because of the wean. I must stress that you need to be VERY careful with what you are doing(tapering). When you quit benzos abruptly it throws your nervous system into a freakout and you can definitely seize, choke on your tongue, and die. Cut down from 5 to 3, because I would run out if I didn't. Axe Flu-like symptoms are common with benzos and opiates. Clonidine or Catapress are blood pressure medications to safeguard against seizures and they also make kicking it a little easier. Yeah, I feel like I have the flu & have to work through this. I can tell you horror stories about people who kicked benzos without medical supervision. I just have to cut down from 5 for a couple of days. ******** that Ashton Manual and talk to your doctor about it. Benzos are very dangerous...don't run out of benzos. I can get a refill on Monday & I won't run out until Tuesday if I stick on this schedule. It's weird, because Tuesday was my 1st day cutting down from 5 to 3 & I felt antsy. I don't want to scare you but please realize the very real danger of stopping cold or running out of that kind of dope. Thinking of you, Sara I really appreciate all of the support. With Xanax it is "take a dose, come down, take a dose". Tadalafil 5 Buy viagra ny Tamoxifen for bodybuilding Hello everyone, I was recently diagnosed with anxiety and was temporarily prescribed.25mg of xanax up to 3 times a day as needed a 10-day supply, 1 refill available, while waiting for zoloft to take effect. where can i buy proscar online Re Xanax Weaning Windysan is so right. you stop abrutly or even with a doc's advice who is completely uninformed 3 whole hours of addiction trainning in med school and you are flurting w/ death. I have been dealing with anxiety and depression all of my life. I have taken many medications over the years. For the past four years I have been taking.5 mg of Xanax nightly at bedtime. I no longer want to be on this medication. I have tried to wean myself off of it and have had horrible. Hello all, I have been dealing with anxiety and depression all of my life. For the past four years I have been taking .5 mg of Xanax nightly at bedtime. I have tried to wean myself off of it and have had horrible withdrawals. I am going to a new psychiatrist on Thursday that specializes in addiction. I cut out the noon dosage several years ago but still need the morning and night dose. I'm a little apprehensive because I don't know what he's going to prescribe me. I'm trying to manage my anxiety in more natural ways. I have been told that once on this drug you will be on it the rest of your life. it was not easy as I was taking more than you but well worth when all was said and done! Does anyone have any experience with gettig off this drug? I wish I had known what lthe doctor was giving me when I first started taking it. I recently started taking b-complex twice a day and 200 mg of niacin before bed allnd have not slept this well in years! I was in such a mess that I think I would have taken poison had the doc. Just .5 should be fairly easy to get off of by taking something else. I was diagnosed with GAD, anxiety,depression, BP1, etc. Have been on all meds, could not or would not tolerate them. I cut out caffeine, sugar, processed foods, restaurant foods and alcohol - anxiety almost gone. .pass_color_to_child_links a.u-margin-left--xs.u-margin-right--sm.u-padding-left--xs.u-padding-right--xs.u-absolute.u-absolute--center.u-width--100.u-flex-align-self--center.u-flex-justify--between.u-serif-font-main--regular.js-wf-loaded .u-serif-font-main--regular.amp-page .u-serif-font-main--regular.u-border-radius--ellipse.u-hover-bg--black-transparent.u-hover-bg--black-transparent:hover. Content Header .feed_item_answer_user.js-wf-loaded . Xanax weaning How to Stop Weaning or Tapering Off Xanax, Xanax Weaning - HealthBoards Diflucan 150 Viagra for seniors Weaning off of Xanax in a controlled manner, under medical supervision, is the safest and most reliable way to stop usingThere are no quick fixes when it comes safely weaning off of Xanax alprazolam. Safely Tapering and Weaning Off Of Xanax. - Addiction Weaning off Xanax - Anxiety & Panic Disorders Xanax Alprazolam Withdrawal Symptoms + Timeline - Mental. I have read that you can only taper off of Xanax with Xanax, and to boot my doc got the crossover dosage wrong, and I had to call him to let him know about it. From what I have read. xanax dosierung Tapering or Weaning off Xanax Tapering as a process to detox from Xanax takes longer than a cold-turkey approach. Medical professionals recommend at least 8-12 weeks to taper a person off Xanax if they have abused this medication for many years. Oct 4, 2011. So patience is of great importance for successfully weaning oneself from Xanax. Under the guidance of a physician, the detox can often be.